# SDR DALA2022091506148

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0662, CORROSION ON RIGHT SIDE PLATE AT STA 640, FWD CARGO COMPARTMENT. CORRECTIVE ACTION: RIGHT SIDE PLATE AT STA 640, FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 , PAR 5 , PAR 7 AND PAR 9. (LP 2408533)
